# SDR DALA2019040902363

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 64,182 hours, 26,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR WILL NOT CLOSE.  RESEQUENCED OUTER DOOR HANDLE. NOW DOOR OPEN AND CLOSES NORMAL.
